CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
REMARKS ON THE CLARK THEOREM 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 8, 页码: 1421-1434
Authors:  Jiang, Guosheng;  Tanaka, Kazunaga;  Zhang, Chengxiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Clark theorem  genus  minimax method  
The log-Sobolev inequality on loop space over a compact Riemannian manifold 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 1998, 卷号: 157, 期号: 2, 页码: 599-623
Authors:  Gong, FZ;  Ma, ZM
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30